Inference on some parametric functions in the univeriate lognormal diffusion process with exogenous factors
No abstract is available for this item.
Volume (Year): 10 (2001)
Issue (Month): 2 (December)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.seio.es/
|Order Information:||Web: http://www.springer.com/statistics/journal/11749/PS2|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Marcus, Alan & Shaked, Israel, 1984. "The Relationship between Accounting Measures and Prospective Probabilities of Insolvency: An Application to the Banking Industry," The Financial Review, Eastern Finance Association, vol. 19(1), pages 67-83, March.
- Cox, John C. & Ross, Stephen A., 1976. "The valuation of options for alternative stochastic processes," Journal of Financial Economics, Elsevier, vol. 3(1-2), pages 145-166.
- Black, Fischer & Scholes, Myron S, 1973. "The Pricing of Options and Corporate Liabilities," Journal of Political Economy, University of Chicago Press, vol. 81(3), pages 637-654, May-June.
When requesting a correction, please mention this item's handle: RePEc:spr:testjl:v:10:y:2001:i:2:p:357-373. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.